What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before the first event at Jun 19, 1:27 PM EST, 11 minutes earlier.
Area forecast discussion, Jun 19, 1:27 PM EST, 11 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
227 PM EDT Sun Jun 19 2022
...New DISCUSSION, AVIATION, MARINE, FIRE WEATHER...
.DISCUSSION...
Issued at 223 PM EDT Sun Jun 19 2022
The storms will continue to develop along the sea breeze and as
mentioned this morning, conditions are condusive for some
strong/severe storms. The N/NE flow will mean more of a southwest
motion for storms today. Coastal zones may be more active this
evening compared to yesterday. Though damaging wind gusts are the
primary concern with these storms, some hail could be possible as
the temperatures aloft are around -10 DEG C. Storms will continue
to move out into the Gulf and should taper off after midnight. The
passing storms will provide a relief from the persistent heat.
Heat indices, at most sites, have been over 100 for the majority
of the day.
Unfortunately, the heat will continue this week as the strong mid-
upper level ridge remains in place and a surface high pressure ridge
builds into Florida. Enough moisture will still remain for higher
PoPs Monday afternoon with showers/storms developing along sea
breeze boundaries. However, the drier air mass will settle in
Tuesday and PoPs decrease significantly through mid/late week.
Though temps may be near record for some areas this week, the
drier air will help decrease the chances for advisory level heat
indices.
Chance for showers and storms return Thurs into Fri as a surface
trough sets up over Florida bringing low level moisture.
&&
.AVIATION...
(18Z TAFS)
Issued at 223 PM EDT Sun Jun 19 2022
Very similar to yesterday afternoon however storms along
coastal sites more probable with the east to west propagation.
Storms already impacting southwest terminals. Other airports will
have VCTS with TEMPOs added as needed. Conditions should begin to
taper off after midnight with VFR prevailing through the rest of
overnight hours and through tomorrow morning. Thunderstorms are
looking likely at area terminals for tomorrow afternoon after 18Z
&&
.MARINE...
Issued at 223 PM EDT Sun Jun 19 2022
Storms will begin to move over coastal waters this afternoon into
late this evening. Strong, gusty winds associated with the storms
will cause unsafe boating conditions. Things should quiet down
after midnight.
&&
.FIRE WEATHER...
Issued at 223 PM EDT Sun Jun 19 2022
No fire concerns for the near future with increased RH values.
Conditions will begin to dry out Tuesday, but should still remain
above critical values.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 78 93 76 94 / 70 60 10 10
FMY 75 92 74 92 / 50 70 20 30
GIF 75 91 73 92 / 60 60 10 10
SRQ 74 91 73 92 / 60 60 20 20
BKV 71 93 68 94 / 50 40 10 10
SPG 78 90 77 91 / 70 60 20 10
&&
Sea Breeze Thunderstorm Regime For Sunday: 4
Sea Breeze Thunderstorm Regime For Monday: 6
For Additional Information On Sea Breeze Regimes go to
https://www.weather.gov/tbw/ThunderstormClimatology
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 5 PM EDT this afternoon for Coastal Citrus-
Coastal Hernando-Coastal Hillsborough-Coastal Levy-Coastal
Manatee-Coastal Pasco-Coastal Sarasota-DeSoto-Hardee-Inland
Citrus-Inland Hernando-Inland Hillsborough-Inland Levy-
Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas.
Gulf waters...None.
&&
DISCUSSION/AVIATION/MARINE/FIRE WEATHER...Pearce
DECISION SUPPORT....FlanneryHazardous weather outlook, Jun 19, 4:07 AM EST, 9 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Tampa Bay Ruskin FL
507 AM EDT Sun Jun 19 2022
FLZ050-056-061-139-142-148-149-151-155-160-239-242-248-249-251-255-
260-200915-
Pinellas-Hardee-DeSoto-Coastal Levy-Coastal Citrus-Coastal Hernando-
Coastal Pasco-Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Inland Levy-Inland Citrus-Inland Hernando-Inland Pasco-
Inland Hillsborough-Inland Manatee-Inland Sarasota-
507 AM EDT Sun Jun 19 2022
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON...
This Hazardous Weather Outlook is for west central Florida.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Isolated severe thunderstorms possible.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
FLZ043-052-057-162-165-262-265-GMZ830-836-850-853-856-870-873-876-
200915-
Sumter-Polk-Highlands-Coastal Charlotte-Coastal Lee-Inland Charlotte-
Inland Lee-Tampa Bay waters-Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
507 AM EDT Sun Jun 19 2022
This Hazardous Weather Outlook is for southwest Florida, west
central Florida and Gulf of Mexico.
.DAY ONE...Today and tonight.
Isolated severe thunderstorms possible.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 19, 12:11 PM EST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
111 PM EDT Sun Jun 19 2022
FLZ162-165-262-265-191745-
Coastal Charlotte FL-Inland Charlotte FL-Inland Lee FL-
Coastal Lee FL-
111 PM EDT Sun Jun 19 2022
...A strong thunderstorm will impact portions of south central
Charlotte and north central Lee Counties through 145 PM EDT...
At 111 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cape Coral. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cape Coral, Fort Myers, Matlacha Isles-Matlacha Shores, Palmona Park,
Lochmoor Waterway Estates, Matlacha, St. James City, Saint James
City, North Fort Myers and Suncoast Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2682 8179 2660 8189 2649 8208 2663 8211
2685 8195
TIME...MOT...LOC 1711Z 064DEG 2KT 2666 8196
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TBWSpecial weather statement, Jun 19, 12:27 PM EST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
127 PM EDT Sun Jun 19 2022
FLZ139-142-239-242-191815-
Coastal Citrus FL-Inland Citrus FL-Coastal Levy FL-Inland Levy FL-
127 PM EDT Sun Jun 19 2022
...Strong thunderstorms will impact portions of Citrus and Levy
Counties through 215 PM EDT...
At 127 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fowlers Bluff to 7 miles west of Rainbow Lakes
Estates to Black Diamond. Movement was southwest at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Inverness, Homosassa Springs, Beverly Hills, Inverness Airport,
Crystal River Airport, Fowlers Bluff, Black Diamond, Homosassa,
Inverness Highlands South, Inverness Highlands North, Williston
Highlands, Hernando, Sugarmill Woods, Inglis, Otter Creek, Arbor
Lakes, Lecanto, Citronelle, Leisure Acres and Inverness Highlands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2927 8322 2932 8314 2935 8306 2937 8307
2940 8302 2948 8298 2927 8240 2922 8241
2921 8254 2904 8254 2905 8247 2898 8232
2885 8222 2876 8218 2873 8224 2869 8273
2890 8283 2910 8289 2906 8305 2909 8310
TIME...MOT...LOC 1727Z 026DEG 9KT 2940 8300 2914 8258 2889 8249
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TBWSpecial weather statement, Jun 19, 1:02 PM EST, 36 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
202 PM EDT Sun Jun 19 2022
FLZ061-160-162-165-260-262-265-191830-
Coastal Charlotte FL-DeSoto FL-Inland Charlotte FL-Inland Lee FL-
Inland Sarasota FL-Coastal Sarasota FL-Coastal Lee FL-
202 PM EDT Sun Jun 19 2022
...Strong thunderstorms will impact portions of Charlotte,
southwestern DeSoto, Lee and southeastern Sarasota Counties through
230 PM EDT...
At 202 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from North Port to 6 miles north of Cape Coral to
near Three Oaks. These storms were nearly stationary.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cape Coral, Fort Myers, North Port, Punta Gorda, Lehigh Acres, Port
Charlotte, Palmona Park, Southwest Florida Airport, Harlem Heights,
Babcock Webb Wma, Lochmoor Waterway Estates, Cypress Lake, McGregor,
Babcock Ranch, Pine Manor, Matlacha Isles-Matlacha Shores, Olga,
Pineland, Buckingham and Villas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2640 8205 2646 8218 2711 8247 2716 8217
2688 8157 2645 8156 2640 8203
TIME...MOT...LOC 1802Z 073DEG 4KT 2704 8221 2673 8199 2642 8176
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TBWSpecial weather statement, Jun 19, 1:05 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
205 PM EDT Sun Jun 19 2022
FLZ043-139-142-239-242-191830-
Coastal Citrus FL-Inland Citrus FL-Sumter FL-Coastal Levy FL-
Inland Levy FL-
205 PM EDT Sun Jun 19 2022
...Strong thunderstorms will impact portions of Citrus, northern
Sumter and southeastern Levy Counties through 230 PM EDT...
At 204 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles west of Rainbow Lakes Estates to 6
miles north of Inverness Highlands North to near The Villages. These
storms were nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Inverness, Wildwood, Homosassa Springs, Beverly Hills, Inverness
Airport, Crystal River Airport, Black Diamond, Inverness Highlands
South, Inverness Highlands North, Homosassa, Hernando, Sugarmill
Woods, Lake Panasoffkee, Inglis, Coleman, Arbor Lakes, Lecanto,
Citronelle, Leisure Acres and Inverness Highlands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2917 8289 2930 8257 2922 8249 2921 8254
2904 8254 2905 8246 2896 8231 2896 8196
2875 8195 2873 8254
TIME...MOT...LOC 1804Z 049DEG 2KT 2918 8264 2895 8234 2894 8204
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TBWSpecial weather statement, Jun 19, 1:27 PM EST, 11 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
227 PM EDT Sun Jun 19 2022
FLZ043-139-142-148-239-242-191915-
Coastal Citrus FL-Coastal Hernando FL-Inland Citrus FL-Sumter FL-
Coastal Levy FL-Inland Levy FL-
227 PM EDT Sun Jun 19 2022
...Strong thunderstorms will impact portions of Citrus, northern
Sumter and southeastern Levy Counties through 315 PM EDT...
At 227 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Bronson to near Inverness
Highlands North to near Bushnell. Movement was south at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Inverness, Wildwood, Homosassa Springs, Beverly Hills, Inverness
Airport, Crystal River Airport, Black Diamond, Homosassa, Inverness
Highlands South, Inverness Highlands North, Hernando, Sugarmill
Woods, Lake Panasoffkee, Inglis, Coleman, Otter Creek, Arbor Lakes,
Lecanto, Citronelle and Leisure Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2922 8251 2921 8254 2904 8253 2905 8246
2896 8231 2896 8196 2872 8196 2869 8242
2870 8255 2868 8255 2868 8261 2932 8294
2941 8280
TIME...MOT...LOC 1827Z 345DEG 9KT 2929 8274 2885 8242 2874 8211
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TBWSpecial weather statement, Jun 19, 1:28 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
228 PM EDT Sun Jun 19 2022
FLZ061-160-162-165-260-262-265-191915-
Coastal Charlotte FL-DeSoto FL-Inland Charlotte FL-Inland Lee FL-
Inland Sarasota FL-Coastal Sarasota FL-Coastal Lee FL-
228 PM EDT Sun Jun 19 2022
...Strong thunderstorms will impact portions of Charlotte,
southwestern DeSoto, Lee and southeastern Sarasota Counties through
315 PM EDT...
At 228 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near North Port to 6 miles southeast of Punta
Gorda to Southwest Florida Airport. Movement was west at 5 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cape Coral, Fort Myers, North Port, Punta Gorda, Lehigh Acres, Port
Charlotte, Palmona Park, Southwest Florida Airport, Harlem Heights,
Babcock Webb Wma, Lochmoor Waterway Estates, Cypress Lake, McGregor,
Babcock Ranch, Pine Manor, Matlacha Isles-Matlacha Shores, Olga,
Pineland, Buckingham and Villas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2637 8198 2643 8205 2642 8205 2644 8206
2659 8225 2713 8255 2714 8210 2687 8162
2663 8156 2648 8156 2638 8196
TIME...MOT...LOC 1828Z 076DEG 5KT 2707 8224 2682 8200 2655 8175
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TBW